# SDR ASAA1149065

- Difficulty date: February 12, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 311A1530107
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD THRUST REVERSER STRUT FAIRING IS CHAFED.  REMOVED CHAFED FAIRING AND INSTALLED NEW PART IAW B737 400 SRM 51 40 05.
